... loopy. Dr. Wants to increase the dosage, why? That doesn't make sense, these side effects are debilitating anybody know of alternatives.
He wants to increase it because your bp isn't low enough yet. We all get dizzy from our bp meds if we jump up to fast. Practice rising slower and drink plenty of water. 10 mg is very low.
I have been taking lisinopril for about 3 months. First dosage was 5mg and blood pressure remained high. Doctor prescribed 10 mg which I was taking at night plus a water pill in the morning. Blood pressure was great, but I felt fatigued all day. Went back to the doctor. She said to take 5mg. Was feeling ok for a while, but now feeling very tired. This med makes me feel weird. Going back to the doctor on Friday for blood work. Blood pressure is high in the evening. Hoping the doctor will prescribe a different medication. Dizziness and tiredness is a side effect of this med. Meds affect people in different ways. I would ask Doctor to cut dosage and see if that helps. If not I would ask to be put on a different med. I am at the point to go on a different med.I don't know why the doctor would increase your dosage. It should be cut in half since you are feeling dizzy and light headed. Let me know the outcome. Thanks
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Mar 2012 • 1 answer
Updated 29 Jun 2014 • 1 answer
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Updated 20 Aug 2017 • 1 answer
Updated 15 Dec 2018 • 7 answers
Updated 4 Aug 2018 • 1 answer